# SDR CALA2021080601273

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 62,051 hours, 19,081 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792N
- Part serial: 1532
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PILOT AND AUTO THROTTLE DISCONNECT LT GEN DISCONNECT ALSO R ESET GEN REMOVED AND REPLACED LEFT ENGINE IDG PER AMM 24-11-01. NO HELP. INSTALLED IDG WILL NOT PRODUCE ANY VOLTS OR FREQ''S AS WELL. TRIED KNOWN WORKING GCU''S AND SENT SERVICEABLE GCU PER AMM 24-22-02 STILL IDG STILL WILL NOT SHOW ANY VOLTS OR FREQ''S. INSPECTED ALL FEEDER LINES AND CANON PLUGS FOR CORROSION NO GENERATOR, INTE DEFECTS AT THIS TIME.  ALL C/B''S ARE FOUND IN THE CLOSED POSITION ASSOCIATED WITH THE LEFT POWER GENERATION . WILL REQUIRE FURTHER TROUBLESHOOTING. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1981841  SN OFF 1532 RESET BUS TIE SWITCHES AND UTILITY SWITCHES PRIOR TO START A/C POWER . RAN #1 ENGINE PER AMM 71-00-00. ALL OPERATIONAL CHECKS NORMAL FOR LEFT IDG COMING ONLINE AND DISCONNECT . LEFT ENGINE IDG OPS CHECKS NORMAL. AIRCRAFT RETURNED TO SERVICE AFTER TALKING WITH TOMC.
